| Model Number |
02.12.0510FL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 february 2025: lot 2201074: (b)(4).Items manufactured and released on 21-april-2022.Expiration date: 2027-04-03.No anomalies found related to the problem.To date, (b)(4).Items of the same lot have been sold with no similar reported events during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 2 years 5 months after the primary, the patient came in reporting instability due to laxity and the cause of the laxity is unknown.The surgeon revised the liner (11mm to 13mm) to give the patient more stability.The surgery was completed successfully.